# SDR YENA2024101701351

- Difficulty date: October 17, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 02336
- Aircraft time: 73,869 hours, 26,723 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Condition: Damaged
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: RUDDER, HINGE ARM FORK END FITTING NO 5 WITH DAMAGE; (RESOLVED ON W/O: 1318489 TASKCARD: NR-00039) REF MEXICANA WO # 1318489,1327754,1328846 NR # 00330 FORK END FITTING ASSEMBLY BR #5 WAS REPLACED I.A.W. A320 SRM 55-36-42-300-008 REV. 150 AUG 01/2024. THIS REPAIR IS CAT B AND REQUIRES INSPECTION AT 60,000FC/ INSPECTION THRESHOLD FROM COMPONENT FIRST FLIGHT, INTERVAL AND METHOD TBD I.A.W. A320 SRM 55-36-42-205-004 REV. 150 AUG 01/2024 FUR ASSIGNED FUR-A320-55-01816.
